Abstract and Applied Analysis

On Solutions of Variational Inequality Problems via Iterative Methods

Mohammed Ali Alghamdi, Naseer Shahzad, and Habtu Zegeye

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We investigate an algorithm for a common point of fixed points of a finite family of Lipschitz pseudocontractive mappings and solutions of a finite family of γ-inverse strongly accretive mappings. Our theorems improve and unify most of the results that have been proved in this direction for this important class of nonlinear mappings.

Article information

Source
Abstr. Appl. Anal., Volume 2014, Special Issue (2014), Article ID 424875, 10 pages.

Dates
First available in Project Euclid: 6 October 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1412606560

Digital Object Identifier
doi:10.1155/2014/424875

Mathematical Reviews number (MathSciNet)
MR3248858

Zentralblatt MATH identifier
07022368

Citation

Alghamdi, Mohammed Ali; Shahzad, Naseer; Zegeye, Habtu. On Solutions of Variational Inequality Problems via Iterative Methods. Abstr. Appl. Anal. 2014, Special Issue (2014), Article ID 424875, 10 pages. doi:10.1155/2014/424875. https://projecteuclid.org/euclid.aaa/1412606560


Export citation

References

  • D. Kinderlehrer and G. Stampaccia, An Iteration to Variational Inequalities and Their Applications, Academic Press, New York, NY, USA, 1990.
  • H. Zegeye and N. Shahzad, “A hybrid scheme for finite families of equilibrium, variational inequality and fixed point problems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 74, no. 1, pp. 263–272, 2011.
  • H. Zegeye and N. Shahzad, “Approximating common solution of variational inequality problems for two monotone mappings in Banach spaces,” Optimization Letters, vol. 5, no. 4, pp. 691–704, 2011.
  • H. Zegeye and N. Shahzad, “Strong convergence theorems for variational inequality problems and quasi-$\phi $-asymptotically nonexpansive mappings,” Journal of Global Optimization, vol. 54, no. 1, pp. 101–116, 2012.
  • H. Zegeye and N. Shahzad, “An iteration to a common point of solution of variational inequality and fixed point-problems in Banach spaces,” Journal of Applied Mathematics, vol. 2012, Article ID 504503, 19 pages, 2012.
  • F. E. Browder and W. V. Petryshyn, “Construction of fixed points of nonlinear mappings in Hilbert space,” Journal of Mathematical Analysis and Applications, vol. 20, pp. 197–228, 1967.
  • L. C. Ceng, A. Petruşel, and J. C. Yao, “Composite viscosity approximation methods for equilibrium problem, variational inequality and common fixed points,” Journal of Nonlinear and Convex Analysis, vol. 15, no. 2, pp. 219–240, 2014.
  • L. C. Ceng, A. Petrusel, M. M. Wong, and J. C. Yao, “Hybrid algorithms for solving variational inequalities, variational inclusions, mixed equilibria, and fixed point problems,” Abstract and Applied Analysis, vol. 2014, Article ID 208717, 22 pages, 2014.
  • L. Ceng, A. Petrusel, and M. Wong, “Strong convergence theorem for a generalized equilibrium problem and a pseudocontractive mapping in a Hilbert space,” Taiwanese Journal of Mathematics, vol. 14, no. 5, pp. 1881–1901, 2010.
  • D. R. Sahu, V. Colao, and G. Marino, “Strong convergence theorems for approximating common fixed points of families of nonexpansive mappings and applications,” Journal of Global Optimization, vol. 56, no. 4, pp. 1631–1651, 2013.
  • D. R. Sahu and A. Petruşel, “Strong convergence of iterative methods by strictly pseudocontractive mappings in Banach spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 74, no. 17, pp. 6012–6023, 2011.
  • Y. Yao, Y. Liou, and N. Shahzad, “Construction of iterative methods for variational inequality and fixed point problems,” Numerical Functional Analysis and Optimization, vol. 33, no. 10, pp. 1250–1267, 2012.
  • Y. Yao, G. Marino, and L. Muglia, “A modified Korpelevich's method convergent to the minimum-norm solution of a variational inequality,” Optimization, vol. 63, no. 4, pp. 559–569, 2014.
  • Y. Yao and M. Postolache, “Iterative methods for pseudomonotone variational inequalities and fixed-point problems,” Journal of Optimization Theory and Applications, vol. 155, no. 1, pp. 273–287, 2012.
  • H. Zegeye, E. U. Ofoedu, and N. Shahzad, “Convergence theorems for equilibrium problem, variational inequality problem and countably infinite relatively quasi-nonexpansive mappings,” Applied Mathematics and Computation, vol. 216, no. 12, pp. 3439–3449, 2010.
  • H. Zegeye and N. Shahzad, “A hybrid approximation method for equilibrium, variational inequality and fixed point problems,” Nonlinear Analysis: Hybrid Systems, vol. 4, no. 4, pp. 619–630, 2010.
  • H. Zegeye and N. Shahzad, “Strong convergence theorems for a solution of finite families of equilibrium and variational inequality problems,” Optimization, vol. 63, no. 2, pp. 207–223, 2014.
  • H. Zegeye and N. Shahzad, “Extragradient method for solutions of variational inequality problems in Banach spaces,” Abstract and Applied Analysis, vol. 2013, Article ID 832548, 8 pages, 2013.
  • W. Takahashi and M. Toyoda, “Weak convergence theorems for nonexpansive mappings and monotone mappings,” Journal of Optimization Theory and Applications, vol. 118, no. 2, pp. 417–428, 2003.
  • H. Iiduka and W. Takahashi, “Strong convergence theorems for nonexpansive mappings and inverse-strongly monotone mappings,” Nonlinear Analysis: Theory, Methods & Applications, vol. 61, no. 3, pp. 341–350, 2005.
  • H. Zegeye and N. Shahzad, “Solutions of variational inequality problems in the set of fixed points of pseudocontractive mappings,” Carpathian Journal of Mathematics, vol. 30, no. 2, pp. 257–265, 2014.
  • Y. Yao, Y. C. Liou, and S. M. Kang, “Algorithms construction for variational inequalities,” Fixed Point Theory and Applications, vol. 2011, Article ID 794203, 12 pages, 2011.
  • Y. Cai, Y. Tang, and L. Liu, “Iterative algorithms for minimum-norm fixed point of non-expansive mapping in Hilbert space,” Fixed Point Theory and Applications, vol. 2012, article 49, 2012.
  • K. Aoyama, H. Iiduka, and W. Takahashi, “Weak convergence of an iterative sequence for accretive operators in Banach spaces,” Fixed Point Theory and Applications, vol. 2006, Article ID 35390, 13 pages, 2006.
  • C. E. Chidume, H. Zegeye, and E. Prempeh, “Strong convergence theorems for a finite family of nonexpansive mappings in Banach spaces,” Communications on Applied Nonlinear Analysis, vol. 11, no. 2, pp. 25–32, 2004.
  • Y. I. Alber, “Metric and generalized projection operators in Banach spaces: properties and applications,” in Theory and Applications of Nonlinear Operators of Accretive and Monotone Type, Lecture Notes in Pure and Applied Mathematics, pp. 15–50, Marcel Dekker, New York, NY, USA, 1996.
  • Q. B. Zhang and C. Z. Cheng, “Strong convergence theorem for a family of Lipschitz pseudocontractive mappings in a Hilbert space,” Mathematical and Computer Modelling, vol. 48, no. 3-4, pp. 480–485, 2008.
  • H. Zegeye and N. Shahzad, “Convergence of Mann's type iteration method for generalized asymptotically nonexpansive mappings,” Computers and Mathematics with Applications, vol. 62, no. 11, pp. 4007–4014, 2011.
  • P. E. Maingé, “Strong convergence of projected subgradient methods for nonsmooth and nonstrictly convex minimization,” Set-Valued Analysis, vol. 16, no. 7-8, pp. 899–912, 2008.
  • H. K. Xu, “Another control condition in an iterative method for nonexpansive mappings,” Bulletin of the Australian Mathematical Society, vol. 65, no. 1, pp. 109–113, 2002. \endinput